Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2012, Article ID 136809, 2 pages

Advances in Methods for Control over Networks

1Department of Mechanical Engineering, Dalhousie University, P.O. Box 15000, Halifax, NS, Canada B3H 4R2
2Department of Systems and Computer Engineering, Carleton University, 1125 Colonel By Drive, Ottawa, ON, Canada K1S 5B6
3Department of Mechanical Engineering, University of Victoria, P.O. Box 3055, STN CSC, Victoria, BC, Canada V8N 3P6
4Institute of Technology, University of Washington Tacoma, 1900 Commerce Street, Campus Box 358426, Tacoma, WA 98402-3100, USA

Received 3 June 2012; Accepted 3 June 2012

Copyright © 2012 Ya-Jun Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ya-Jun Pan, Peter X. Liu, Yang Shi, and Jie Sheng, “Advances in Methods for Control over Networks,” Journal of Control Science and Engineering, vol. 2012, Article ID 136809, 2 pages, 2012.